# SDR SWIA200820501

- Difficulty date: September 23, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 6,255 hours, 3,409 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 280 RIGHT BULKHEAD WEB CORRODED.  REPAIRED PER REO.
